Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I have stomach pain. And i have Urinary tract infection problem

Hi i married last 6 month back and now i m UTI problem and lot of pain in my stomach , kindly suggest asap
Asked On : Tue, 25 Jan 2011
Answers:  2 Views:  228
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Dear neetu ji
UTI in newly weds is quite common. Ayurveda advices to have lot of liquids and use gokshur guggul 2 tab. BD along with uralka [ nirmaya] 2 tsf BD
avoid spicy food.
Dr. Rajesh Lakhanpaul
Answered: Tue, 25 Jan 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Uti in females and that too newly married is quite usual.Drink plenty of fluids.get urine checked and if infection is there consult your doctor and take appropriate course of antibiotics.If it recurs treat you partner also.Avoid holding urine for longer time and make a habit of passing urine after relation with your partner.
Answered: Tue, 25 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor